# SDR AALA20072221

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RIGHT NUMBER TWO DOOR INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHT AT RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
